Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cold, chills, back pain, shivering. Taking diazepam, ibuprofen, omeprazole. Cure for symptoms?

Hi i feel cold and chily all the time i have had an on going back pain which i have had chiro with no relieve my gp gave me omeprazole 20 mg also ibuprofen ,then this feeling of trembles which again my gp gave me diazepam 2mg i took them for 2 days and stopped because i truly think there is a inderlined problem, why should i feeel cold and shivery. i dress well and have my heating on,
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you are having your symptoms due to Urinary Tract Infection(UTI).
It is usually associated with fever,back pain with chills.

Following investigations may be helpful :-
1. Urine examination(Routine/Microscopic and Culture/Sensitivity).
2. Complete Blood Count(CBC).
3. General Blood Picture(GBP).
4. Liver Function Test(LFT).
You should also measure your temperature.

Drink lot of pure water daily.
Medical management can be planned according to the reports of the above mentioned investigations.

I hope this is helpful to you.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor